Previous |  Up |  Next


Title: Iterated countable products and sums of the infinite cyclic group (English)
Author: Kříž, Igor
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 27
Issue: 3
Year: 1986
Pages: 491-497
Category: math
MSC: 20K20
MSC: 20K25
idZBL: Zbl 0615.20035
idMR: MR873623
Date available: 2008-06-05T21:25:50Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] BARTÍK V.: Alexandrov-Čech cohomology and mapping into Eilenberg-Mac Lane polyhedra.(Russian), Mat. Sb. (N.S.) 7b (118) (1968), 231-238. MR 0233344
Reference: [2] FUCHS L.: Infinitt Abelian Groups.Volume I, II, Academic Press 1970.


Files Size Format View
CommentatMathUnivCarol_027-1986-3_8.pdf 660.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo